# SDR UPS01237076

- Difficulty date: September 19, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Bs300 Str25l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT NOSE SECTION EXTERIOR FUSELAGE SKIN SHOWS BULGE STR 25L AND BS 300.     CUT OUT DAMAGED AREA AT EXTERIOR FUSELAGE SKIN L/H STR 25L BS 300, APROX 10"X3" IAW B727 53-30-3 FIG 3.  REMOVED CORROSION ON SKIN STA 310 STR 25L, MATERIAL LOST .003"; WITHIN LIMITS IAW B727 SRM 53-10-1 INSTALLED DOUBLER REPAIR IAW B727 SRM 53-30-3.
